# SDR 03FDEA00370

- Difficulty date: April 1, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727-200
- Aircraft serial: 21672
- Aircraft time: 44,828 hours, 26,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPR FLANGE OF FLOORBEAM  BS 910  RBL 55  WL 208    LWR SURFACE AT NUT PLATE HOLE.
